Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 26, 2011, 8:14 PM EDT for Liberty County, Long County, Georgia. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 8:14 PM EDT (00:14 UTC)
- Expired
- Jun 26, 2011, 9:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Liberty County, GA, Long County, GA
The radar
The Charleston,SC radar (KCLX), 109 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:06 PM EDT | TSTM WND DMG | 4 Nw Donald, GA | LOCAL MEDIA RELAYED A REPORT OF ONE TREE DOWN ALONG HIGHWAY 261. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS52 KCHS 270014
SVRCHS
GAC179-183-270115-
/O.NEW.KCHS.SV.W.0141.110627T0014Z-110627T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
814 PM EDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
LONG COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 915 PM EDT
* AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...6 MILES WEST OF LUDOWICI...MOVING NORTHEAST
AT 15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
LUDOWICI...DONALD...GUM BRANCH...WALTHOURVILLE...GUM BRANCH...
ALLENHURST...FORT STEWART...HINESVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3181 8195 3188 8192 3189 8189 3197 8188
3209 8171 3205 8164 3197 8159 3196 8152
3197 8147 3195 8146 3194 8140 3190 8139
3154 8167 3156 8170 3159 8171 3167 8186
3180 8198
TIME...MOT...LOC 0014Z 218DEG 12KT 3171 8184
$$4 follow-up statements
355
WWUS52 KCHS 270030
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
830 PM EDT SUN JUN 26 2011
GAC179-183-270115-
/O.CON.KCHS.SV.W.0141.000000T0000Z-110627T0115Z/
LIBERTY GA-LONG GA-
830 PM EDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR LONG AND WESTERN LIBERTY COUNTIES...
AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED FROM LUDOWICI TO 6 MILES NORTHWEST OF FORT STEWART...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...DONALD...FLEMINGTON...FORT STEWART...GUM BRANCH...
HINESVILLE...LUDOWICI...MCINTOSH AND WALTHOURVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE
AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3181 8195 3188 8192 3189 8189 3197 8188
3209 8171 3205 8164 3197 8159 3196 8152
3197 8147 3195 8146 3194 8140 3190 8139
3154 8167 3156 8170 3159 8171 3167 8186
3180 8198
TIME...MOT...LOC 0030Z 218DEG 12KT 3174 8182 3194 8168
$$069
WWUS52 KCHS 270046
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
846 PM EDT SUN JUN 26 2011
GAC179-183-270115-
/O.CON.KCHS.SV.W.0141.000000T0000Z-110627T0115Z/
LIBERTY GA-LONG GA-
846 PM EDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR LONG AND WESTERN LIBERTY COUNTIES...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM JONES CREEK TO 6 MILES NORTH
OF GUM BRANCH...OR ALONG A LINE EXTENDING FROM LUDOWICI TO 6 MILES
WEST OF FORT STEWART...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...DONALD...FLEMINGTON...FORT STEWART...GUM BRANCH...
HINESVILLE...LUDOWICI...MCINTOSH AND WALTHOURVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3181 8195 3188 8192 3189 8189 3197 8188
3209 8171 3205 8164 3197 8159 3196 8152
3197 8147 3195 8146 3194 8140 3190 8139
3154 8167 3156 8170 3159 8171 3167 8186
3180 8198
TIME...MOT...LOC 0047Z 218DEG 12KT 3176 8178 3193 8169
$$668
WWUS52 KCHS 270102
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
902 PM EDT SUN JUN 26 2011
GAC179-183-270115-
/O.CON.KCHS.SV.W.0141.000000T0000Z-110627T0115Z/
LIBERTY GA-LONG GA-
902 PM EDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR LONG AND WESTERN LIBERTY COUNTIES...
AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GUM BRANCH...OR ABOUT 10 MILES WEST OF FORT STEWART...
MOVING SOUTHWEST AT 5 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...DONALD...FLEMINGTON...FORT STEWART...GUM BRANCH...
HINESVILLE...LUDOWICI...MCINTOSH AND WALTHOURVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3181 8195 3188 8192 3189 8189 3197 8188
3209 8171 3205 8164 3197 8159 3196 8152
3197 8147 3195 8146 3194 8140 3190 8139
3154 8167 3156 8170 3159 8171 3167 8186
3180 8198
TIME...MOT...LOC 0102Z 063DEG 3KT 3187 8178
$$771
WWUS52 KCHS 270116
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
916 PM EDT SUN JUN 26 2011
GAC179-183-270125-
/O.EXP.KCHS.SV.W.0141.000000T0000Z-110627T0115Z/
LIBERTY GA-LONG GA-
916 PM EDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR LONG AND WESTERN LIBERTY
COUNTIES WILL EXPIRE AT 915 PM EDT...
AT 911 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN
EFFECT...THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING WIND GUSTS TO
50 MPH...PENNY SIZE HAIL...FREQUENT LIGHTNING AND TORRENTIAL
RAINFALL AND STANDING WATER ON AREA ROADS. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3181 8195 3188 8192 3189 8189 3197 8188
3209 8171 3205 8164 3197 8159 3196 8152
3197 8147 3195 8146 3194 8140 3190 8139
3154 8167 3156 8170 3159 8171 3167 8186
3180 8198
TIME...MOT...LOC 0102Z 063DEG 3KT 3187 8178
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:46 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 26, 7:46 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 746 PM EDT SUN JUN 26 2011 .SYNOPSIS... THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND AN INLAND TROUGH OF LOW PRESSURE INTO MID WEEK BEFORE A COLD FRONT APPROACHES FROM THE NORTHWEST. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATED FORECASTS TO ACCOUNT FOR NEAR TERM CONVECTIVE IMPACTS THROUGH THIS EVENING. INSTABILITY/DOWNDRAFT CAPES EXCEEDING 1000 J/KG AND COMPLEX BOUNDARY INTERACTIONS WILL CONTINUE TO SUPPORT BRIEF/PULSE SEVERE THUNDERSTORMS...MAINLY W OF SAV...UNTIL ABOUT 9 PM. THEN...THE INITIAL ROUND OF PULSE THUNDERSTORMS SHOULD DIMINISH WITH DIURNAL COOLING. ATTENTION SHIFTS UPSTREAM WHERE A QLCS IS ADVANCING THROUGH N/CENTRAL GA. INCREASED COVERAGE OF CHANCE POPS LATE THIS EVENING INTO THE OVERNIGHT HOURS...BUT FURTHER ASSESSMENT OF THIS FEATURE WILL BE NECESSARY...AND SIGNIFICANT FORECAST ADJUSTMENTS COULD BE REQUIRED THIS EVENING. DESPITE DIURNAL COOLING/STABILIZATION...THE QLCS WILL BE ACCOMPANIED BY A MID LEVEL COLD POOL AND WILL ADVANCE INTO AN ENVIRONMENT FEATURING THE SEA BREEZE/NUMEROUS OUTFLOW BOUNDARIES AND LINGERING INSTABILITY/DOWNDRAFT CAPES AROUND 1000 J/KG. THIS ENVIRONMENT COULD SUPPORT A DAMAGING WIND THREAT FOR A FEW HOURS LATER THIS EVENING INTO THE FIRST PART OF THE OVERNIGHT HOURS. WHERE RAIN HAS OCCURRED...ADDED A MENTION OF PATCHY FOG OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... A WEAK MID AND UPPER LEVEL TROUGH WILL REMAIN OVER THE EASTERN 1/3 OF THE U.S. ON MONDAY. BY TUESDAY AND WEDNESDAY...THE UPPER PATTERN WILL BEGIN TO AMPLIFY...AS A RIDGE BUILDS OVER THE CENTRAL PORTION OF THE COUNTRY...WHICH THEN SHARPENS THE DOWNSTREAM TROUGH OVER THE EASTERN PORTION OF THE U.S.. A WEAK SURFACE COLD FRONT WILL APPROACH FROM THE NORTH BY LATER TUESDAY/EARLY WEDNESDAY. THE GFS AND GEM MODELS INDICATE THAT THIS BACKDOOR TYPE FRONT WILL GET INTO THE NORTHERN PORTION OF THE FORECAST AREA ON WEDNESDAY...THEN WEAKEN AND LIFT BACK NORTHWARD BEYOND THE SHORT TERM PERIOD. MONDAY AND MONDAY NIGHT...A WEAK SURFACE LEE TROUGH WILL AGAIN BE PRESENT OVER THE UPSTATE...AS WELL AS AN AFTERNOON SEABREEZE AND THE POSSIBILITY OF A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA LATER IN THE DAY WITHIN THE WEAK UPPER LEVEL NW FLOW. THESE FEATURES...ALONG WITH SUFFICIENT DEEP LAYER MOISTURE AND INSTABILITY...IS EXPECTED TO RESULT IN SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THEREFORE...HAVE MAINTAINED LOW END CHANCE POPS. DESPITE UPPER HEIGHTS NOT BEING ABNORMALLY HIGH FOR THIS TIME OF YEAR...VERY WARM MID LEVEL TEMPS WILL ALLOW FOR SURFACE MAX TEMPS TO ONCE AGAIN REACH THE MID TO UPPER 90S MOST PLACES EXCEPT RIGHT NEAR THE COAST. EXPECT ANY CONVECTION TO DIE DOWN DURING THE EVENING WITH MIN TEMPS IN THE LOWER TO MID 70S. TUESDAY AND TUESDAY NIGHT...MODELS APPEAR TO BE INDICATING BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS DURING THIS PERIOD AS A WEAK SURFACE FRONT MOVES TOWARD THE REGION FROM THE NNW. DEEP LAYER SW FLOW WILL HOLD SEABREEZE CLOSER TO THE COAST...ESPECIALLY SOUTH OF THE SAVANNAH RIVER. HAVE KEPT CHANCE POPS FOR THE AFTERNOON AND INTO THE EVENING. THE NAM SHOWS PRECIP CONTINUING THROUGH MUCH OF THE NIGHT AS CONVECTION AND ASSOCIATED BOUNDARIES MOVE FROM NW TO SE INTO THE REGION. FOR NOW HAVE KEPT CHANCE POPS FROM AFTERNOON THROUGH THE NIGHT...BUT UNCERTAINTY FOR NIGHT POPS IS HIGHER. MID LEVEL TEMPERATURES ARE STILL DEPICTED IN THE MODELS TO BE WARM ENOUGH TO PRODUCE MID TO UPPER 90S FOR HIGHS...BUT CONCERNED THAT IF CONVECTIVE COVERAGE AND CLOUD COVER IS HIGHER...THIS MAY HELP KNOCK MAXES DOWN. WEDNESDAY...LATEST MODEL RUNS SEEM TO BE TRENDING TOWARD A DRIER/LOWER POP DAY. THIS FORECAST WILL LARGELY DEPEND ON THE SOUTHWARD EXTENT OF THE WEAK COLD FRONT. AS MENTIONED ABOVE...BOTH THE GEM AND THE GFS INDICATE THE FRONT WILL GET INTO THE NORTHERN FORECAST REGION BEFORE STALLING. HOWEVER...GIVEN THE UNCERTAINTY OF THIS FRONTAL FEATURE...ESPECIALLY GIVEN IT IS LATE JUNE...HAVE KEPT LOW END POPS MOST AREAS...ESPECIALLY OVER THE SOUTHERN PORTION... WHERE DEEP LAYER MOISTURE AND INSTABILITY WILL LIKELY BE THE BEST. GIVEN POTENTIAL FOR A WEAK FRONT TO POTENTIALLY PROVIDE A SLIGHTLY COOLER/DRIER AIRMASS TO THE EXTREME NORTHERN AREA...HAVE INDICATED SOME LOWER 90S FOR HIGHS IN THAT REGION...BUT LOWER TO MID 90S REST OF AREA. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A WEAKENING SFC TROUGH MAY BE LINGERING JUST OFFSHORE WITH AMPLE MOISTURE STILL OVER PORTIONS OF THE FORECAST AREA...ESPECIALLY ALONG THE COAST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY EVENING BEFORE SFC HIGH PRESSURE SETTLES IN OVER THE SOUTHEAST. CONDITIONS APPEAR TO BE SOMEWHAT DRIER EARLY THIS WEEKEND BEFORE WEAK ONSHORE FLOW RETURNS SUNDAY. HOWEVER...CAN NOT RULE OUT ISOLATED SHOWER/THUNDERSTORM POSSIBILITY THROUGH THE WEEKEND. OVERALL...HIGH TEMPS WILL BE AROUND 90 DEGREES THURSDAY AND FRIDAY BEFORE A SLIGHT WARMING TREND RETURNS LATE THIS WEEKEND. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... EARLY THIS EVENING...THUNDER WILL PERSIST AT KSAV...BUT PRECIPITATION SHOULD REMAIN WEST OF THE TERMINAL. THEN...ATTENTION TURNS TO THUNDERSTORMS APPROACHING THE REGION FROM THE WEST. TOO EARLY TO FORECAST DIRECT IMPACTS...BUT MAINTAINED A MENTION OF CBS AT KSAV INTO THE OVERNIGHT AND ADDED A MENTION AT KCHS. EXPECT AMENDMENTS AS NEEDED. THEN...CBS SHOULD REDEVELOP ALONG THE SEA BREEZE MONDAY AFTERNOON...THUS INCLUDED A MENTION OF CBS AT BOTH SITES. EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS POSSIBLE EACH AFTERNOON/EVENING WITH SHOWER/THUNDERSTORM ACTIVITY...ESPECIALLY TUE AND WED. && .MARINE... CAPPED S/SW WINDS AT 15-20 KT AND SEAS AT 3-4 FT OR LESS TONIGHT. THUNDERSTORMS ARE NOT EXPECTED TO HOLD TOGETHER TO REACH THE COASTAL WATERS OVERNIGHT...BUT THIS SCENARIO CANNOT BE COMPLETELY RULED OUT. NO HIGHLIGHTS OR BIG CONCERNS MONDAY THROUGH EARLY TUESDAY AS THE REGION REMAINS BETWEEN A WEAK TROUGH OF LOW PRESSURE WELL INLAND...AND HIGH PRESSURE OVER THE ATLANTIC. THIS WILL KEEP SW FLOW OF GENERALLY 15 KTS OR LESS AND SEAS 2 TO 4 FEET. SLIGHTLY HIGHER WIND SPEEDS POSSIBLE FOR A SHORT TIME WITHIN THE AFTERNOON SEABREEZE. BY TUESDAY...A SURFACE TROUGH WILL BEGIN TO STRENGTHEN IN RESPONSE TO A SHARPENING UPPER TROUGH AND APPROACHING SURFACE FRONT. THIS PATTERN WILL HELP TO INCREASE WINDS INTO THE 15-20 KT RANGE FOR LATER TUESDAY THROUGH EARLY WEDNESDAY BEFORE WEAKENING AGAIN. THERE COULD BE A BRIEF PERIOD OF LOW END SCA CONDITIONS...ESPECIALLY LATER TUESDAY NIGHT/EARLY WEDNESDAY. FOR NOW HAVE KEPT WINDS GENERALLY BELOW 20 KTS. A WEAK BACKDOOR SURFACE FRONT MAY REACH THE NORTHERN WATERS ON WEDNESDAY...BUT THEN WEAKEN AND MOVE BACK NORTH ON THURSDAY. THE PRESSURE GRADIENT WILL WEAKEN FOR LATER WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE SETTLES OVER THE REGION. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 408 AM EDT SUN JUN 26 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-270900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 408 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 26, 5:56 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
556 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 4 WSW HENDERSONVILLE 32.78N 80.80W
06/26/2011 COLLETON SC LAW ENFORCEMENT
TREE DEBRIS WITH LARGE LIMBS DOWN ALONG EXIT 41 OFF
INTERSTATE 95.
&&
EVENT NUMBER CHS1100557
JHPLocal storm report, Jun 26, 6:00 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
600 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 2 NNE WALTERBORO 32.94N 80.64W
06/26/2011 COLLETON SC LAW ENFORCEMENT
ONE TREE DOWN ALONG MIGHTY COUGAR DRIVE.
&&
EVENT NUMBER CHS1100558
JHPSpecial weather statement, Jun 26, 6:10 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT SUN JUN 26 2011
GAZ114-262245-
TATTNALL-
610 PM EDT SUN JUN 26 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY
THROUGH 645 PM EDT...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM GORDONIA ALTAMAHA
STATE PARK TO DANIELS...MOVING EAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLINS...GORDONIA ALTAMAHA STATE PARK...MANASSAS...MENDES...MIDWAY
AND REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT
1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES. REPORTS CAN ALSO BE SENT BY EMAIL TO
CHS.SKYWARN@NOAA.GOV OR THROUGH TWITTER USING #WXREPORT.
&&
LAT...LON 3214 8220 3215 8219 3218 8219 3223 8222
3225 8202 3208 8198 3205 8189 3205 8185
3202 8182 3187 8211 3190 8215 3191 8222
3192 8223
TIME...MOT...LOC 2211Z 291DEG 4KT 3214 8217 3205 8200Local storm report, Jun 26, 6:31 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
631 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL RINCON 32.30N 81.24W
06/26/2011 E0.88 INCH EFFINGHAM GA PUBLIC
DIME TO NICKEL SIZE HAIL REPORTED.
&&
EVENT NUMBER CHS1100559
JHPLocal storm report, Jun 26, 7:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
743 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL SW MELDRIM 32.14N 81.38W
06/26/2011 E0.75 INCH EFFINGHAM GA PUBLIC
&&
EVENT NUMBER CHS1100560
JHPSpecial weather statement, Jun 26, 7:54 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
754 PM EDT SUN JUN 26 2011
GAZ100-270030-
BULLOCH-
754 PM EDT SUN JUN 26 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY
THROUGH 830 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR OLNEY...MOVING NORTHWEST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BROOKLET...DENMARK...LEEFIELD...NEVILS AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
NICKEL SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT
1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES. REPORTS CAN ALSO BE SENT BY EMAIL TO
CHS.SKYWARN@NOAA.GOV OR THROUGH TWITTER USING #WXREPORT.
&&
LAT...LON 3227 8197 3231 8195 3249 8155 3248 8154
3247 8154 3245 8153 3242 8154 3236 8151
3233 8146 3224 8143 3215 8178 3224 8182
3228 8190
TIME...MOT...LOC 2355Z 142DEG 4KT 3223 8151The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:47 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Jenkins | 43 min |
| Jun 27, 6:19 PM EDT | Special Weather Statement | CHS | Liberty | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.